# SDR A6WA200460029

- Difficulty date: May 10, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N607AW
- Make and model: Bac 146200A
- Aircraft serial: E2052
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON CENTER LINE STRINGER IN FORWARD CARGO PIT BETWEEN FORWARD AND AFT RADIO ALT ANTENNAS.  MAINTENANCE REPLACED STRINGER WITH MANUFACTURED REPAIR PART IAW SRM.
